It is currently Wed Aug 23, 2017 4:18 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 11 posts ] 
Author Message
PostPosted: Mon Oct 14, 2013 4:00 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 14, 2013 3:27 pm
Posts: 7
I've been on 2 mg Suboxone for 3 mo.s and last weekend when I dosed, I felt as though I was going through w/d. Just took 1 mg, 1st dose since yesterday evening, because of headache, all over achiness and super skin
sensitivity. Is it the nalaxone?
Please help because I'm dead in the water.


Top
 Profile  
 
PostPosted: Tue Oct 15, 2013 7:48 am 
Offline
Average Poster
Average Poster

Joined: Mon Oct 14, 2013 1:51 pm
Posts: 4
Sounds eerily like paws. Post acute withdrawal symptoms. It could also be your body reacting adversely to what it thinks is too high of a dosage. From what I understand the naloxone doesn't present itself if you take your sub's as directed. I was told by my Dr as well as a few other reputable people that the saliva you generate when you have a sub in is the naloxone coming out. Either way, tell your doctor. Hope you feel better


Top
 Profile  
 
PostPosted: Fri Oct 18, 2013 3:02 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 14, 2013 3:27 pm
Posts: 7
Thank you Karen for helping me find my way back here.
So its day 5 since adverse reactions began and I'm still having periodic Sub sweats. It SMELLS like subs. I've been taking two teensy dots of sub in am and pm but I think they're making symptoms come on. The headaches have slowed,no gastro problems. But I'm so tired and weak. Did I start w too big a dose and it is just now back firing?


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Oct 19, 2013 5:33 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi Daylily,

This is a really odd one! I don't know how to help you, I'm so sorry.

Here's what I don't think. I don't think you are taking too much subs, and I don't understand how any of this could have shown up only after taking it for a few months. It's really weird. I guess it's possible you could have developed a sensitivity to the naloxone in the subs after awhile. If that's it, you can try holding the saliva in your mouth for an extra few minutes and then spitting it out. The naloxone isn't absorbed in the mucus membranes like the bupe is, it has to be swallowed to get into your system. Give that a try, but I think you need to contact your doctor.

Sorry you haven't gotten more responses, I bet it's because nobody really knows quite how to help you.

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Sat Oct 19, 2013 4:15 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 14, 2013 3:27 pm
Posts: 7
Of course I've thought maybe its the flu. I don't ever remember having the flu though but the symptoms kinda line up. Im drinking lots of water and try to take hot baths, although I never enjoyed hot baths. Ugh. This in thinking that if my body is overloaded w sub, and it wants out, I should help it.
You guys ARE stumped! First reply says too much sub, naloxone no prob,second says not too much, naloxone may be prob. This is 2nd day w/o any and I just feel a little headachy. For last three days since i could stand food, I drink an Alive shake, WATER, super cereal. Little appetite, just maintenance nutrition. When I can get up and around the house tidying up a bit, the sweat starts and I'm bed bound again.
I just want to b well. If I can't get help here, at least I can share and that's some relief. Will try doc Mon.


Top
 Profile  
 
PostPosted: Sat Oct 19, 2013 7:48 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 14, 2013 3:27 pm
Posts: 7
Seriously thinking that a hydro might make me feel better. Of course that's why I got on sub to begin with but what the hell,at this point, am starting not to care. Just want to FEEL better. Sweat still stinks like sub so I'm scared of it.


Top
 Profile  
 
PostPosted: Sat Oct 19, 2013 8:28 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Daylily,

The hydro isn't going to do you any good. 2mg of subs isn't alot, but it's enough to block any feeling you would get from hydros.

If you start thinking right now that one won't hurt, it won't be long until you are giving yourself permission to start using again. It's just not the right attitude to have if you are in recovery. I can see why it would enter your mind, it's a typical addict train of thought. You need to fight against it girl!

Have you seen your doctor about this yet? You really need to go see them if you are having thoughts of relapse. This is important!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Sat Oct 19, 2013 8:50 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
I agree with the above posters and will also add, that if you're looking for suboxone to help make you happy, it won't. It will help you stay off your drug of choice, but if there's any underlying issues going on, it won't magically fix them. Try and sort out what else could be going on with you and might get to the root of it. Best of luck, sorry you're going though this.


Top
 Profile  
 
PostPosted: Sat Oct 19, 2013 11:44 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 14, 2013 3:27 pm
Posts: 7
So I decided to try tiny tiny bit of sub and am feeling better. And also the awful sweat smell is lessened!!! I don't understand the smell phenomena. It was terrible.
Since taking them I've felt more engaged w life and never had a craving for any other drugs, but I can't see this as a lifelong venture. I might try to taper off after a while but if cravings come back, I'd rather have sub than pills any day!
Anyway I think I'd come to the end of the sub half-life and begun wd. That's why the thought of hydros. I did the naloxone spitting. Maybe that's the prob.
Thank u so much for ur help. And if anyone can explain the imagined/or not sub stink please let me know.


Top
 Profile  
 
   
PostPosted: Tue Oct 22, 2013 10:20 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 14, 2013 3:27 pm
Posts: 7
Im now pretty sure now that what I had last week was a virus, flu maybe. Sorry for the alarm but since I'm new to this and having never experienced flu...well you know how we can easily misinterpret.
Thanks again for your posts.


Top
 Profile  
 
PostPosted: Wed Oct 23, 2013 12:49 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Glad to hear you figured it out. And you are right, us addicts don't like any kind of discomfort. :?

Thanks for updating us!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 11 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group